# SDR SWAA2022022495855

- Difficulty date: October 12, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER ELEVATOR HINGE ACCESS PNL 344MB IS CRACKED AS MARKED / REMOVED R/H HORIZONTIAL STABILIZER ELEVATOR HINGE PANEL 344MB I/A/W IPC 55-20-00-01. BOEING DRAWING 183A3000; SRM 51-20-07-0G-0; SRM 51-40-02-0G-0 AND SOPM 20-50-01
